Share this:

Eye problems, social anxiety, depression, ear diseases, mental health, ect.

Posted by @helpmeplease1 in Eye, Ear, Nose & Throat, Nov 14, 2012

I am 25 years old, and for the past 4 years or so I have had a very life altering disorder with no actual diagnosis by any medical professional.

All the symtoms started when I quit a medication cold turkey about four years ago. The medication is called Luvox (Fluvoxamine) and experimented with weed, powder cocaine, and exctasy for quite sometime maybe once a weekend when I started the 300mg Luvox once a day 6 years ago. Ever since I got off all the drugs and Luvox is when I have never been the same.

My biggest problem is my eye problem. My eyes always feel like they are popping out of my head and racing around the place. I can't focuse my eyes on say a dot on the wall because my eyes will race all around the dot and not be able to focuse on the dot. I shake alot in my hands and have somewhat a lack of balance and coordination, very tense musles in my face, pressure behind my eyes, throbing pain behind my eyes, which all cause anxiety, and add like mental symptoms. My ears are always constantly ringing and I have very bad social anxiety disorder and this causes depression. Those two reasons were why I got on the Luvox and it worked pretty good for the social anxiety but not so much the depression. I had to get off of it because I would sleep all the time and it just wasnt a medication I wanted to be on all the time as it had some other bad side effects also.
I am unable to watch television or ride in a car or sit next to ANYONE because my eyes protrude out of my head and I am unable to get the person sitting next to me out of my head or vision being due to anxiety or paronia I dont know but this happens even around my parents which makes no sense to me. During this time my mind tends to go blank unlike before I was on luvox I used to have non stop obsessive thoughts and my mind would think so fast and so unreasonably obsessive. I make to do lists everyday and end up never getting any of my goals on the list done.
Right now I take Klonapin, wellbutrin, and depakote. The klonapin is the only thing that helps. Wellbutrin I don't really notice anything either way and the depakote just seems to make me depressed. When I say the klonapin helps it helps with my eye problem which is the main reason I am posting all this on here and what all of my problems stem from. My Dad has and Grandma had Maniere's disease which I dont know if that could cause the eye problems or maybe its something like Grave's disease. Maybe my mild heart murmer has something to do with it or getting off the sedation medication Luvox caused my eye problems I dont know. The only medical professionals I have seen about this are Phsyciatrists and Phyciologists.

If I DO NOT take my klonopin for a day everything gets a thousand times worse, and I am actually disabled at that point....

I also for the most part always get very light headed when I stand up to the point where I am 1 second away from passing out, this happens more days than not.

Just wondering if anyone had any idea why my eyes always look like I just saw a deer in the headlights, and why I can't get people out of my perphripeal vision when sitting next to them while say watching a movie or sitting in a meeting. I literally look like I am a crackhead 24/7 which is not the case.

I would appreciate any comments, thoughts, advice, anything. Thanks

Tags: eye conditions, mens health, mental health, Other

Please login or become a member to post a comment.